# SDR CA070326003

- Difficulty date: February 14, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 19,737 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 11543008435
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FRAME SEGMENT P/N 115-43008-35 CRACKED AT OB ENDS. AIRCRAFT IS AN EMS MACHINE. DEFECT APPEARS TO BE RELATED TO HIGH FLOOR LOADING.  (TC NR 20070326003)
